# SDR DL733020630

- Difficulty date: June 7, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 44,062 hours, 30,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545857506
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LARGE DENTS WERE FOUND IN FUSELAGE SKIN BETWEEN STA 907 AND 957 AND S-20R AND 25R.  THERE WAS ALSO AN EXISTING REPAIR IN THE AREA.  THE DAMAGED SKIN AREA WAS TRIMMED AWAY AND EXISTING REPAIR REMOVED.  A NEW SECTION OF SKIN WAS SPLICED IN AT FS 957 FORWARD TO END OF PANEL.
